MathSciNet Relay Station
MathSciNet bibliographic data
MR2458028 (2010b:60161) 60H05 (60B11 60G22)
Tudor, Constantin Inner product spaces of integrands associated to subfractional Brownian motion. Statist. Probab. Lett. 78 (2008), no. 14, 2201–2209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement